MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX6760
Medical Device Problem Code Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.A review of the manufacturing documentation associated with lot f2605002 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the sealant of a 6/7f mynx control vascular closure device (vcd) was removed along with the device.Manual compression was used to achieve hemostasis in less than 30 minutes.There wad no reported patient injury.The device was stored and prepped according to the ifu, the user was trained, and the device was inspected and prepped as stated in the ifu with no abnormalities detected.The device storage temperature was controlled in the storage room.The device was used for a diagnostic left heart catheterization.A non-cordis 6f sheath was used.The device was inserted into a sheath, the balloon was inflated and pulled back, button 1 was depressed, 2 minutes elapsed, the balloon was deflated, and button 2 was pressed.The sealant deployed under the skin, on top of the arteriotomy, upon depressing button 1.The sealant was dislodged from the arteriotomy upon removal of the device according to the instructions for use (ifu) protocol.The sealant did not stick to the device.Button 1 was fully depressed, the balloon was fully deflated, button 2 was fully depressed, and no additional resistance was noted.Access was reported as a good stick with a vessel large enough for mynx closure, and no abnormalities with calcium were noted.The device will not be returned for evaluation.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25501642
Report Number3004939290-2026-00734
Device Sequence Number21462743
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)280219(10)F2605002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2605002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F TERUMO SHEATH.; CARDIAC CATHETERIZATION.
Patient SexUnknown